From: Subject: =?Windows-1252?Q?Carmen_N=FA=F1ez_-_Publications?= Date: Tue, 23 Aug 2011 13:45:32 +0200 MIME-Version: 1.0 Content-Type: multipart/related; type="text/html"; boundary="----=_NextPart_000_0005_01CC619A.EDA1BF00" X-MimeOLE: Produced By Microsoft MimeOLE V6.00.2900.6109 This is a multi-part message in MIME format. ------=_NextPart_000_0005_01CC619A.EDA1BF00 Content-Type: text/html; charset="iso-8859-1" Content-Transfer-Encoding: quoted-printable Content-Location: Carmen N=FA=F1ez - = Publications


Minimal sets in monotone and = sublinear=20 skew-product semiflows I: the general case, =

with = Rafael Obaya and Ana M. Sanz, =
J. Differential = Equations =20 247 (7) (2010), 1879-1897.

The = dynamics of a=20 general monotone and sublinear skew-product semiflow
is analyzed, = paying=20 special attention to the long-term behavior of the
strongly positive=20 semiorbits and to the minimal sets. Four possibilities
arise = depending on the=20 existence or absence of strongly positive minimal sets
and bounded=20 semiorbits, as well as on the coexistence or not of bounded and=20 unbounded
strongly positive semiorbits. Previous results are unified = and=20 extended,
and scenarios which are impossible in the autonomous or = periodic=20 cases are described.=20


------=_NextPart_000_0005_01CC619A.EDA1BF00 Content-Type: image/gif Content-Transfer-Encoding: base64 Content-Location: R0lGODlhIAAYALMPALS0tCMjI2tra4yMjFlZWbq6umZmZqOjozk5OXt7e0tLSzIyMkNDQ1JSUmJi YsDAwCH5BAEAAA8ALAAAAAAgABgAAATL8MlJaRmg6s0lSE3WjdshOIhIrpdhMIu6dp/rBEsxj6bh vIFUYUgsGjUtn2+xYPxc0GiUUKk5ricEokHoer9fxYLSuxoEaIKCC26rAwFJ0oyu+674PL4Bj9fu Z3WCg4QCCnALPVCFjIWHcAMKDAqSBI2XaI9xBw1aWgqBmISaHgKeCE6CDpSsra0IiBQDDKcNmX24 uboVnKcKBLrBu1Wmp31MyMnKWhyzngs4BwDT1NXWHQcEnkE6OyMFxUwy3s20KeQr2efoJB/jIxEA Ow== ------=_NextPart_000_0005_01CC619A.EDA1BF00--